MathSciNet Relay Station
MathSciNet bibliographic data
MR374911 (51 #11107) 46G20
Aron, Richard M. Entire functions of unbounded type on a Banach space. Boll. Un. Mat. Ital. (4) 9 (1974), 28–31.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement